# SDR SWIA202055696

- Difficulty date: December 8, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN - RIVETS/SKIN SHOW EVIDENCE OF CORROSION AS MARKED - FS 559+112 BTWN STGRS 23R/24R   (C-CHECK) RO 1/29/2021   REMOVED CORROSION FROM EXTERNAL SKIN - RIVETS/SKIN AT  FS 559+112 BTWN STGRS 23R/24R TO ACCEPTABLE LIMITS REF. CRJ200 SRM 51-12-00 AND REO 601R-53-51-543 REV. -- DATED 2020-12-27. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
